# SDR SWAA2019052232912

- Difficulty date: May 14, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 45,298 hours, 22,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 246A535OU33
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN #4 SEAT TRACK CORRODED BETWEEN BS. 727B TO BS. 887, ON UPPER SURFACE CROWN.  R&R SEAT TRACK PER SRM.
